# SDR UALA2011031701289

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 48,060 hours, 13,492 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 146
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR FAIL RT DSPLYD ON HSI WHEN IN WX TEST.  REPLACED WEATHER RADAR TRANSCEIVER UNIT, OPS CHECK OKAY.
